MathSciNet Relay Station
MathSciNet bibliographic data
MR1285983 (96d:30041) 30D55 (42B30)
Cima, Joseph A.; Matheson, Alec On weak$\sp *$ convergence in $H\sp 1$. Proc. Amer. Math. Soc. 124 (1996), no. 1, 161–163.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement